# SDR IPXA2020012095159

- Difficulty date: January 3, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H NOSE W/W TRUNNION FITTING IS CRACKED AT STA. Y=582.5, Z=-114 & X=24.REPAIRED CRACKED L/H NOSE W/W TRUNNION FITTING AT STA. Y=582.5, Z=-114 & X=24 IAW SRM 53-10-14 REPAIR 2 FIG. 202. (MAJOR)
